Analysis of a mathematical model in ecology
Doklady Akademii Nauk, Tome 316 (1991) no. 3, pp. 577-580
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_3_a14,
author = {Yu. S. Kolesov},
title = {Analysis of a mathematical model in ecology},
journal = {Doklady Akademii Nauk},
pages = {577--580},
year = {1991},
volume = {316},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_3_a14/}
}
Yu. S. Kolesov. Analysis of a mathematical model in ecology. Doklady Akademii Nauk, Tome 316 (1991) no. 3, pp. 577-580. http://geodesic.mathdoc.fr/item/DAN_1991_316_3_a14/